# SDR CALA2016032800191

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 49,409 hours, 16,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323219
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STATION 500+10, ON BELLY OF ACFT, REFER TO LOG PAGE 9090297 & 9090298.  ACCOMPLISHED INTERIM REPAIR IAW ECRA 5331-02088 PART 1.  DIP ISSUED TO ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE MARCH 23 2017.  PLANNING TO CONTACT ENGINEERING AFTER JANUARY 23 2017, BU T BEFORE FEBRUARY 23 2017, FOR THE PERMANENT REPAIR.  ECRA 5331-02088, PLANNING TO CONTACT ENGINEERING AFTER JANUARY 23 2017 FOR PERMANENT REPAIR.
